# SDR UPS97822596

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, VERT STAB L/E AT STA ZFS 62 HAS A RIB END CRACKED.  STOP DRILLED, FABRICATED AND INSTALLED REPAIR IAW SRM 55-2-0 FIG 2.
